# SDR COMA0260021

- Difficulty date: December 30, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 2,541 hours, 2,336 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 7455001
- Part serial: 0056
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,254 hours, 1,138 cycles
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5949 FLAPS FAIL CAUTION MESSAGE.REPLACED THE FLAP CONTROL LEVER ASSY.
